MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: an analysis of this occurrence could not be performed without the returned product.After evaluation the cause of this complaint could not be determined.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.Complaints received from oct 20 through jan 21 for the same failure mode were reviewed and showed no trends warranting escalation related to this occurrence.Medtronic has made its supplier aware of this occurrence and will continue to monitor for future occurrences and trends.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of two autolog washkits, the customer reported that the roller pump head tubing was burst only after a few rotations.Both washkits were used during the same case.The devices were replaced with another set.The customer had to discontinue the cell saver usage even when it was required for autologous blood.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key11419631
Report Number9612164-2021-00875
Device Sequence Number3243111
Product Code CAC
UDI-Device Identifier00673978521862
UDI-Public00673978521862
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2021
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number217836540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1